# SDR AALA201811069017

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 43,489 hours, 31,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE BUSTLE AT DOOR 2R LOOSE. MAINTENANCE SECURED SLIDE COVER PANEL AS REQUIRED PER AMM 25-62-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
